@article{107014, author = {Ji\v r\'\i\ Rosick\'y}, title = {Categories of models of infinitary Horn theories}, journal = {Archivum Mathematicum}, volume = {014}, year = {1978}, pages = {219-226}, zbl = {0404.18003}, mrnumber = {512765}, language = {en}, url = {http://dml.mathdoc.fr/item/107014} }
Rosický, Jiří. Categories of models of infinitary Horn theories. Archivum Mathematicum, Tome 014 (1978) pp. 219-226. http://gdmltest.u-ga.fr/item/107014/
Large Infinitary Languages, Model Theory, North-Hollаnd 1975. (1975) | MR 0539973 | Zbl 0324.02010
Abstract Horn theories, Model Theory аnd Topoi, L. N. in Mаth. 445 (1975), 15-51. (1975) | MR 0381982
Some aspect of equational categories, Prоc. Cоnf. Cаteg. Alg. (Lа Jоllа 1965), Ѕpringеr-Vеrlаg 1966, 84-94. (1965) | MR 0209335
Categories for the Working Mathematician, Ѕpгinger-Verlаg 1971. (1971) | MR 0354798